ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January & February 2004 , Volume 10 , Issue 1&2

Partial Differential Equations and Applications

A special volume in honor of Mark Vishik's 80th birthday
Guest Editors: Vladimir Chepyzhov, Messoud Efendiev, Alain Miranville and Roger Temam

Select all articles

Export/Reference:

Mark Vishik and his work
Roger Temam
2004, 10(1&2): i-vi doi: 10.3934/dcds.2004.10.1i +[Abstract](939) +[PDF](86.9KB)
Preservation of spatial patterns by a hyperbolic equation
A. V. Babin
2004, 10(1&2): 1-19 doi: 10.3934/dcds.2004.10.1 +[Abstract](891) +[PDF](220.7KB)
Recent results in contact form geometry
Abbas Bahri
2004, 10(1&2): 21-30 doi: 10.3934/dcds.2004.10.21 +[Abstract](1124) +[PDF](126.0KB)
Global attractors for damped semilinear wave equations
John M. Ball
2004, 10(1&2): 31-52 doi: 10.3934/dcds.2004.10.31 +[Abstract](3659) +[PDF](246.2KB)
Existence theory and strong attractors for the Rayleigh-Bénard problem with a large aspect ratio
Björn Birnir and Nils Svanstedt
2004, 10(1&2): 53-74 doi: 10.3934/dcds.2004.10.53 +[Abstract](907) +[PDF](252.5KB)
On quasi-periodic lattice Schrödinger operators
Jean Bourgain
2004, 10(1&2): 75-88 doi: 10.3934/dcds.2004.10.75 +[Abstract](909) +[PDF](172.6KB)
Existence and dimension of the attractor for the Bénard problem on channel-like domains
Marco Cabral, Ricardo Rosa and Roger Temam
2004, 10(1&2): 89-116 doi: 10.3934/dcds.2004.10.89 +[Abstract](1021) +[PDF](270.5KB)
On the fractal dimension of invariant sets: Applications to Navier-Stokes equations
V. V. Chepyzhov and A. A. Ilyin
2004, 10(1&2): 117-135 doi: 10.3934/dcds.2004.10.117 +[Abstract](1058) +[PDF](210.6KB)
Asymptotic analysis of a two--dimensional coupled problem for compressible viscous flows
Cristian A. Coclici, Jörg Heiermann, Gh. Moroşanu and W. L. Wendland
2004, 10(1&2): 137-163 doi: 10.3934/dcds.2004.10.137 +[Abstract](997) +[PDF](386.5KB)
Transport in rotating fluids
Peter Constantin
2004, 10(1&2): 165-176 doi: 10.3934/dcds.2004.10.165 +[Abstract](950) +[PDF](151.3KB)
Transition semigroups corresponding to Lipschitz dissipative systems
Giuseppe Da Prato
2004, 10(1&2): 177-192 doi: 10.3934/dcds.2004.10.177 +[Abstract](691) +[PDF](183.3KB)
Positivity for large time of solutions of the heat equation: the parabolic antimaximum principle
Jesus Ildefonso Díaz and Jacqueline Fleckinger-Pellé
2004, 10(1&2): 193-200 doi: 10.3934/dcds.2004.10.193 +[Abstract](1053) +[PDF](148.9KB)
Complex Neumann type boundary problem and decomposition of Lebesgue spaces
Julii A. Dubinskii
2004, 10(1&2): 201-210 doi: 10.3934/dcds.2004.10.201 +[Abstract](754) +[PDF](148.5KB)
Uniform exponential attractors for a singularly perturbed damped wave equation
Pierre Fabrie, Cedric Galusinski, A. Miranville and Sergey Zelik
2004, 10(1&2): 211-238 doi: 10.3934/dcds.2004.10.211 +[Abstract](991) +[PDF](288.3KB)
Long-time behaviour and convergence towards equilibria for a conserved phase field model
Eduard Feireisl, Françoise Issard-Roch and Hana Petzeltová
2004, 10(1&2): 239-252 doi: 10.3934/dcds.2004.10.239 +[Abstract](1061) +[PDF](169.5KB)
Recurrence in the 2-$D$ Navier--Stokes equations
C. Foias, M. S Jolly and O. P. Manley
2004, 10(1&2): 253-268 doi: 10.3934/dcds.2004.10.253 +[Abstract](987) +[PDF](192.4KB)
Remarks concerning modified Navier-Stokes equations
Susan Friedlander and Nataša Pavlović
2004, 10(1&2): 269-288 doi: 10.3934/dcds.2004.10.269 +[Abstract](1114) +[PDF](220.5KB)
Stabilization for the 3D Navier-Stokes system by feedback boundary control
A. V. Fursikov
2004, 10(1&2): 289-314 doi: 10.3934/dcds.2004.10.289 +[Abstract](1258) +[PDF](264.8KB)
To the uniqueness problem for nonlinear parabolic equations
H. Gajewski and I. V. Skrypnik
2004, 10(1&2): 315-336 doi: 10.3934/dcds.2004.10.315 +[Abstract](1083) +[PDF](254.1KB)
Longtime behavior of a viscoelastic Timoshenko beam
M. Grasselli, Vittorino Pata and Giovanni Prouse
2004, 10(1&2): 337-348 doi: 10.3934/dcds.2004.10.337 +[Abstract](934) +[PDF](162.9KB)
$H^1$ Solutions of a class of fourth order nonlinear equations for image processing
John B. Greer and Andrea L. Bertozzi
2004, 10(1&2): 349-366 doi: 10.3934/dcds.2004.10.349 +[Abstract](1128) +[PDF](202.0KB)
A proof of Kolmogorov's theorem
John Hubbard and Yulij Ilyashenko
2004, 10(1&2): 367-385 doi: 10.3934/dcds.2004.10.367 +[Abstract](1093) +[PDF](244.6KB)
Scattering theory for a particle coupled to a scalar field
Valery Imaikin, Alexander Komech and Herbert Spohn
2004, 10(1&2): 387-396 doi: 10.3934/dcds.2004.10.387 +[Abstract](1060) +[PDF](154.1KB)
On the free boundary regularity theorem of Alt and Caffarelli
Carlos E. Kenig and Tatiana Toro
2004, 10(1&2): 397-422 doi: 10.3934/dcds.2004.10.397 +[Abstract](962) +[PDF](305.6KB)
Uniform nonautonomous attractors under discretization
P.E. Kloeden and Victor S. Kozyakin
2004, 10(1&2): 423-433 doi: 10.3934/dcds.2004.10.423 +[Abstract](1154) +[PDF](162.7KB)
On a limiting system in the Lotka--Volterra competition with cross-diffusion
Yuan Lou, Wei-Ming Ni and Shoji Yotsutani
2004, 10(1&2): 435-458 doi: 10.3934/dcds.2004.10.435 +[Abstract](1275) +[PDF](247.0KB)
Boundary layer separation and structural bifurcation for 2-D incompressible fluid flows
Tian Ma and Shouhong Wang
2004, 10(1&2): 459-472 doi: 10.3934/dcds.2004.10.459 +[Abstract](791) +[PDF](194.0KB)
Attractors for noncompact nonautonomous systems via energy equations
Ioana Moise, Ricardo Rosa and Xiaoming Wang
2004, 10(1&2): 473-496 doi: 10.3934/dcds.2004.10.473 +[Abstract](1118) +[PDF](252.4KB)
On the over determinedness of some functional equations
Boris Paneah
2004, 10(1&2): 497-505 doi: 10.3934/dcds.2004.10.497 +[Abstract](722) +[PDF](142.5KB)
A new variational characterization of spatially heteroclinic solutions of a semilinear elliptic PDE
Paul H. Rabinowitz
2004, 10(1&2): 507-515 doi: 10.3934/dcds.2004.10.507 +[Abstract](1014) +[PDF](130.9KB)
Qualitative properties of solutions for linear and nonlinear hyperbolic PDE's
Armen Shirikyan and Leonid Volevich
2004, 10(1&2): 517-542 doi: 10.3934/dcds.2004.10.517 +[Abstract](927) +[PDF](292.8KB)
Regularity results for weak solutions of the 3D MHD equations
Jiahong Wu
2004, 10(1&2): 543-556 doi: 10.3934/dcds.2004.10.543 +[Abstract](1319) +[PDF](176.6KB)
Global attractor and inertial sets for a nonlocal Kuramoto-Sivashinsky equation
D. Hilhorst, L. A. Peletier, A. I. Rotariu and G. Sivashinsky
2004, 10(1&2): 557-580 doi: 10.3934/dcds.2004.10.557 +[Abstract](1192) +[PDF](277.5KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]